Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

I missed my contraception pill,any advise?

hi, I missed my contraception pill on the 07/01/10 and 2 days later i had my period - i had 7 days left of my pill pack but just started a new pack once my period had finished - i have had 8 days out of my new pack but i have tummy cramps and aching hips - When i did miss my pill my boyfriend and i still had sex without contraception the next day, please help?
Asked On : Thu, 21 Jan 2010
Answers:  1 Views:  205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  Anonymous's Response

There is no problem and such side effects are common with contraceptive pills.

Answered: Thu, 21 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor